# SDR ASAA0580092

- Difficulty date: February 15, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND C-CHECK FUSELAGE SKIN DENTED.  REPLACED DAMAGED SECTION.  (M)
